American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Umed H. Karimov and Dusan Repovs. On suspensions of noncontractible compacta of trivial shape. Proc. Amer. Math. Soc. 127 (1999) 627-632. MR 1610792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tadashi Watanabe. A note on cohomological dimension of approximate movable spaces . Proc. Amer. Math. Soc. 123 (1995) 2883-2885. MR 1327050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernd Günther. A tom Dieck theorem for strong shape theory . Trans. Amer. Math. Soc. 338 (1993) 857-870. MR 1160155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernd Günther and Jack Segal. Every attractor of a flow on a manifold has the shape of a finite polyhedron . Proc. Amer. Math. Soc. 119 (1993) 321-329. MR 1170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Segal and T. Watanabe. Cosmic approximate limits and fixed points . Trans. Amer. Math. Soc. 333 (1992) 1-61. MR 1145962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José M. R. Sanjurjo. An intrinsic description of shape . Trans. Amer. Math. Soc. 329 (1992) 625-636. MR 1028311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Manuel Alonso Morón. ${\bf N}$-compactness and shape . Proc. Amer. Math. Soc. 113 (1991) 545-550. MR 1065953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerzy Dydak and Sławomir Nowak. Strong shape for topological spaces . Trans. Amer. Math. Soc. 323 (1991) 765-796. MR 986690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jung-In K. Choi. Cell-like maps that are shape equivalences . Proc. Amer. Math. Soc. 108 (1990) 1011-1018. MR 1038759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. B. Sher and G. A. Venema. Finite-dimensional complement theorems: examples and results . Proc. Amer. Math. Soc. 103 (1988) 299-306. MR 938687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Koyama, S. Mardešić and T. Watanabe. Spaces which admit AR-resolutions . Proc. Amer. Math. Soc. 102 (1988) 749-752. MR 929015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Lynch. Whitney levels in $C\sb p(X)$ are ARs . Proc. Amer. Math. Soc. 97 (1986) 748-750. MR 846000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Tatsuhiko Yagasaki. Maps which preserve ANRs . Proc. Amer. Math. Soc. 96 (1986) 689-692. MR 826503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fredric D. Ancel. The role of countable dimensionality in the theory of cell-like relations . Trans. Amer. Math. Soc. 287 (1985) 1-40. MR 766204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. B. Sher. A complement theorem for shape concordant compacta . Proc. Amer. Math. Soc. 91 (1984) 123-132. MR 735578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hisao Kato. A remark on refinable maps and calmness . Proc. Amer. Math. Soc. 90 (1984) 649-652. MR 733420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] George Kozlowski, Jan van Mill and John J. Walsh. AR-maps obtained from cell-like maps . Proc. Amer. Math. Soc. 82 (1981) 299-302. MR 609671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. F. Duvall and L. S. Husch. Fundamental dimension and suspension of approximate fibrations . Proc. Amer. Math. Soc. 79 (1980) 122-126. MR 560597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steve Ferry. A stable converse to the Vietoris-Smale theorem with applications to shape theory . Trans. Amer. Math. Soc. 261 (1980) 369-386. MR 580894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David A. Edwards and Ross Geoghegan. Infinite-dimensional Whitehead and Vietoris theorems in shape and pro-homotopy . Trans. Amer. Math. Soc. 219 (1976) 351-360. MR 0402735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James Keesling. The \v Cech cohomology of movable and $n$-movable spaces . Trans. Amer. Math. Soc. 219 (1976) 149-167. MR 0407829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Vo Thanh Liem. Certain continua in $S\sp{n}$ of the same shape have homeomorphic complements . Trans. Amer. Math. Soc. 218 (1976) 207-217. MR 0397737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David A. Edwards and Ross Geoghegan. The stability problem in shape, and a Whitehead theorem in pro-homotopy . Trans. Amer. Math. Soc. 214 (1975) 261-277. MR 0413095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] James E. Felt. $\varepsilon $-continuity and shape . Proc. Amer. Math. Soc. 46 (1974) 426-430. MR 0362206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. H. Row. Compact sets definable by free $3$-manifolds . Trans. Amer. Math. Soc. 197 (1974) 225-244. MR 0362314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James Keesling. Shape theory and compact connected abelian topological groups . Trans. Amer. Math. Soc. 194 (1974) 349-358. MR 0345064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. B. Sher. Property $SUV\sp{\infty }$ and proper shape theory . Trans. Amer. Math. Soc. 190 (1974) 345-356. MR 0341389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sibe Mardešić. Pairs of compacta and trivial shape . Trans. Amer. Math. Soc. 189 (1974) 329-336. MR 0341387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] James E. Felt. Homotopy groups of compact Hausdorff spaces with trivial shape . Proc. Amer. Math. Soc. 44 (1974) 500-504. MR 0346736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2